Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 14, Number 1

All articles in this issue are freely accessible.

On the classification of the ordinary differential equations of field theory
Parry Moon and Domina Eberle Spencer.
Quart. Appl. Math. 14 (1956), 1-10
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 77763
On the “bang-bang” control problem
R. Bellman, I. Glicksberg and O. Gross.
Quart. Appl. Math. 14 (1956), 11-18
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 78516
The free oscillations of a buckled panel
W. D. Hayes and J. W. Miles.
Quart. Appl. Math. 14 (1956), 19-26
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 78171
The stability of viscous flow between rotating cylinders
H. Steinman.
Quart. Appl. Math. 14 (1956), 27-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 77332
On uniqueness in the theory of plasticity
D. C. Drucker.
Quart. Appl. Math. 14 (1956), 35-42
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 77386
On the vibration of elastic bodies having time-dependent boundary conditions
J. G. Berry and P. M. Naghdi.
Quart. Appl. Math. 14 (1956), 43-50
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79436
On a generalization of Taylor’s virtual mass relation for Rankine bodies
L. Landweber.
Quart. Appl. Math. 14 (1956), 51-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79441
A priori bounds for temperature in circulating fuel reactors
Joel Franklin and Herbert B. Keller.
Quart. Appl. Math. 14 (1956), 57-62
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 76985
The diffraction of a cylindrical pulse by a half-plane
Robert D. Turner.
Quart. Appl. Math. 14 (1956), 63-73
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 78911
Simple solutions of Saint-Venant torsion problem by using Tchebycheff polynomials
Mohammed M. Abbassi.
Quart. Appl. Math. 14 (1956), 75-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 77356
Stress-relaxation in incompressible elastic materials at constant deformation
R. S. Rivlin.
Quart. Appl. Math. 14 (1956), 83-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79415
A note on the simply-supported plate
M. Stippes.
Quart. Appl. Math. 14 (1956), 90-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 85759
Graphical determination of a discontinuity surface by wave reflection
Heinz G. Helfenstein.
Quart. Appl. Math. 14 (1956), 93-97
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 78855
A note on numerical differentiation
John W. Miles.
Quart. Appl. Math. 14 (1956), 97-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 78045
Note on the many-particle problem
C. R. Putnam.
Quart. Appl. Math. 14 (1956), 101-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79524
A note on the coincidence of some random functions
George H. Weiss.
Quart. Appl. Math. 14 (1956), 103-107
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 77026
On diffusive convection in tubes
G. F. Carrier.
Quart. Appl. Math. 14 (1956), 108-112
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 78126
American Mathematical Society